# SDR SIMA2018042019007

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 40,539 hours, 36,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT SEAT 18A FOUND INOPERAIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT CONNECTOR IAW SWPM 20-50-01.   OPS CHECKED GOOD.
